fever and medication
Jan 19, 2013
Hi, I've just recently been diagnosed. I started complera January 9 of this year along with mephron and zithromax. I have been having a lot of side effects like headaches, weird dreams, but I am most worried about the fever. if I take Tylenol it goes away but comes back. it's usually around 102. could this be a side effect? should I be worried? I don't see my doctor again until Wednesday. it's Saturday so they are closed. my cd4 was 50 and vl 21,000 before starting meds. I'm just new to this and very nervous. any help or reassurance would be great. Thanks so much
Response from Dr. Young
Hi and thanks for posting.
I'd be concerned about any fever of 102F- the fever could be the result of a wide range of things, from a drug reaction (allergy) or a yet-to-be identified infection or complication.
While it's reassuring that acetaminophen (Tylenol) helps, but I'd recommend speaking to the on-call doctor for your clinic; there's always someone who can walk you through your circumstances.
Please feel free to write back, but I hope that's a helpful start. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Have Unprotected Sex With Someone Who Is Hiv Positive And Not Get Infected?
- Does Everyone Exposed To Hiv Get Infected?
- How Many Time Does It Take To Have Sex With A Person Hiv Positive For You To Get It?
- Can Hiv Cause Bleeding During Intercourse?
- Odds Of Male Contracting Hiv From Female
- Yogurt And Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.